By Topic

Further properties of optimal hedging points in a class of manufacturing systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Xin-Zhen Yu ; Inst. of Autom. Res., Southeast Univ., Nanjing, China ; Wen-zhong Song

For single-part-type manufacturing systems with homogeneous irreducible Markov machine failure rates, it is known that simple feedback control policies, called hedging point policies, are optimal, and the stationary probability distribution of the part surplus can be obtained analytically for given tentative values of hedging points. In this paper, the authors extend previous work on the ordering of optimal hedging points, and some better results are obtained

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 2 )